MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. SNF/SL; VENA CAVA FILTER

BARD PERIPHERAL VASCULAR, INC. SNF/SL; VENA CAVA FILTER
Model Number 2220J
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot no for the device was provided, therefore a lot history review was performed.The device was not returned for evaluation.Medical records were provided and reviewed.Therefore, the investigation is confirmed for perforation.Based on the available information, the definitive root cause is unknown.The device is labeled for single use.
 
Event or Problem Description
A review of the reported information indicated that model 2220j vena cava filter experienced perforation.The information was received from a one source.This malfunction involved one patient with no patient consequences.The female patient is (b)(6).Weight of the patient was not provided.

Brand Name
SNF/SL
Common Device Name
VENA CAVA FILTER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key12191593
Report Number2020394-2021-80583
Device Sequence Number14350245
Product Code DTK
UDI-Device Identifier00801741040917
UDI-Public(01)00801741040917
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number2220J
Device Catalogue Number2220J
Device Lot NumberGFRI4715
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/30/2021
Initial Report FDA Received Date07/19/2021
Patient Sequence Number1